# SDR AALA202110281561

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737*
- Aircraft serial: 31160
- Aircraft time: 26,940 hours, 11,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN CENTER ISLE EMERGENCY LIGHT WAS KNOCKED OFF THE CEILING BY A PASSENGER BAG. REATTACHED LIGHT ASSEMBLY TO CEILING PANEL. EMERGENCY LIGHT OPERATIONS CHECKS GOOD PER AMM 33-51-21.
